# SDR AALA20072108

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Part serial: P80418
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1502/01NOV - WHITE SMOKE REPORTED IN CABIN WITH OIL ODOR.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED AUXILLIARY POWER UNIT (APU) DUE TO INGESTION OF OIL FROM LEAK.  ACCOMPLISHED PNEUMATIC DUCT BURNOUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
